Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My right leg is in pain
May 2, 2007

I have been positive for over 9 years and I just recently started meds and been on them for over 4 months. I am on Truvada, lexiva, norvir. But recently my right leg is hurtin me I have alot of pain. I can hardly walk mostly at my upper thigh then it shoots down to the rest. Do you think this is because of my medications?

Response from Dr. Henry

Pain localized as you describe would generally not be due directly to the HIV medications. Some forms of immune reconstitution or flare-ups of spinal cord inflammation can be due to effective treatment or HIV itself. Often there can be a mechanical problem in the spinal cord area (a pinched nerve from a bulging disc for example). I would advise seeing your HIV specialist and/or a neurologist for a thorough examination. KH



Previous
Can a tripla cause High blood pressure
Next
Facial flushing

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement